# SDR TSAA9726109

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Cargo Compt
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HNL/KOA - FLT 36 - PILOT REPORT, FORWARD CARGO SMOKE DETECTOR ILLUMINATED WITH BELL IN-FLIGHT.  REPLACED BULB.  (X)
